MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.0954-6820.1987.tb01271.x

Медицинская библиотека · Acta medica Scandinavica · 1987

Painful autoimmune thyroiditis occurring on amiodarone therapy.

Gudbjörnsson B, Kristinsson A, Geirsson G, Hreidarsson A B

Клинический случайСтатьяПеревод в очереди

Аннотация

A 51-year-old housewife, who had been on treatment with amiodarone for ten months, developed a painful enlargement of the thyroid gland. Thyroid antibody titers were highly elevated and a fine needle aspirate of the gland showed infiltration of lymphocytes and plasma cells. Initially the patient was hyperthyroid, later she developed hyperthyroidism which required thyroid substitution. The possibility of amiodarone provoking autoimmune thyroiditis is discussed.

Для цитирования: Gudbjörnsson B, Kristinsson A, Geirsson G, Hreidarsson A B. Painful autoimmune thyroiditis occurring on amiodarone therapy.. Acta medica Scandinavica. 1987. DOI: 10.1111/j.0954-6820.1987.tb01271.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.